# SDR DALA2025062904820

- Difficulty date: June 26, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 10,443 hours, 2,524 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL FROM AFT GALLEY.   FOUND AFT GALLEY COFFEE MAKER POSITION A508 WITH DAMAGE TO WIRING. DEFERRED COFFEE MAKER. LATER, REPLACED HARNESS IN COMPARTMENT F107AND COMPLIED WITH ER/A 627359-14. (LP 7094022, 7094003)
